A Systematization of Convexity Concepts for Sets and Functions
Journal of convex analysis, Tome 4 (1997) no. 1, pp. 109-128
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JCA_1997_4_1_a4,
author = {W. W. Breckner and G. Kassay},
title = {A {Systematization} of {Convexity} {Concepts} for {Sets} and {Functions}},
journal = {Journal of convex analysis},
pages = {109--128},
year = {1997},
volume = {4},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JCA_1997_4_1_a4/}
}
W. W. Breckner; G. Kassay. A Systematization of Convexity Concepts for Sets and Functions. Journal of convex analysis, Tome 4 (1997) no. 1, pp. 109-128. http://geodesic.mathdoc.fr/item/JCA_1997_4_1_a4/